# SDR UIEA2020031200436

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,315 hours, 18,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT SMOKE VISION SYS INOP (COCKPIT SMOKE VISION SYSTEM (CSVS) (STC ST00731LA)).( TRANSFERRED TO MDDR #125643 PER MEL 25-63-06, CAT 'D', DUE 09JUL20, PLACARD INSTALLED. DISPATCH  NOTED.   LP 1226536:  CLEANED & INSTALLED NEW VELCRO AT CA & FO GLARESHIELD AREA  PER AMM 20-30-01-992-001. THIS CLEARS MDDR 125643. )
